# SDR GUUA94752060909A

- Difficulty date: June 9, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 27,426 hours, 33,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED EMERGENCY DOOR AT SEAT 6A WILL NOT PULL OUT OF SEAT FREELY.  ADJUSTED EMERGENCY EXIT INTERIOR LINING CONTOUR SCREW.  OPS CHECK NORMAL.
